Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 292, NWS Pueblo, CO

August 17, 2018Bent County, Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 17, 2018, 6:24 PM MDT for Bent County, Kiowa County, Colorado. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 17, 2018, 6:24 PM MDT (00:24 UTC)
Expired
Aug 17, 2018, 7:15 PM MDT
In force
51 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Bent County, CO, Kiowa County, CO

The radar

The Pueblo radar (KPUX), 84 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 7:04 PM MDTHAIL 13 Ene Haswell, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2018-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 785 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2018-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
785 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1931 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

842 
WUUS55 KPUB 180024
SVRPUB
COC011-061-180115-
/O.NEW.KPUB.SV.W.0292.180818T0024Z-180818T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
624 PM MDT FRI AUG 17 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southwestern Kiowa County in southeastern Colorado...
  Northwestern Bent County in southeastern Colorado...

* Until 715 PM MDT.

* At 624 PM MDT, a severe thunderstorm was located near Blue Lake, or
  22 miles northeast of North La Junta, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Haswell, Blue Lake and Arlington. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3814 10326 3810 10339 3826 10339 3852 10327
      3853 10316 3843 10296
TIME...MOT...LOC 0024Z 211DEG 16KT 3825 10331 

HAIL...1.25IN
WIND...60MPH
 
$$

28
4 follow-up statements
801 
WWUS55 KPUB 180036
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
636 PM MDT FRI AUG 17 2018

COC011-061-180115-
/O.CON.KPUB.SV.W.0292.000000T0000Z-180818T0115Z/
Kiowa CO-Bent CO-
636 PM MDT FRI AUG 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHWESTERN KIOWA AND NORTHWESTERN BENT COUNTIES...

At 635 PM MDT, a severe thunderstorm was located over Blue Lake, or
25 miles northeast of North La Junta, moving northeast at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Haswell and Arlington. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3823 10317 3824 10332 3825 10339 3852 10327
      3853 10316 3843 10296
TIME...MOT...LOC 0035Z 211DEG 16KT 3829 10328 

HAIL...1.50IN
WIND...60MPH
 
$$

28
411 
WWUS55 KPUB 180040
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
640 PM MDT FRI AUG 17 2018

COC011-180049-
/O.CAN.KPUB.SV.W.0292.000000T0000Z-180818T0115Z/
Bent CO-
640 PM MDT FRI AUG 17 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BENT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3827 10313 3827 10338 3852 10327 3853 10316
      3843 10296
TIME...MOT...LOC 0039Z 211DEG 16KT 3831 10327 

$$

COC061-180115-
/O.CON.KPUB.SV.W.0292.000000T0000Z-180818T0115Z/
Kiowa CO-
640 PM MDT FRI AUG 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHWESTERN KIOWA COUNTY...

At 639 PM MDT, a severe thunderstorm was located near Blue Lake, or
27 miles northeast of North La Junta, moving northeast at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Haswell, Arlington and Blue Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3827 10313 3827 10338 3852 10327 3853 10316
      3843 10296
TIME...MOT...LOC 0039Z 211DEG 16KT 3831 10327 

HAIL...1.50IN
WIND...60MPH
 
$$

28
554 
WWUS55 KPUB 180049
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
649 PM MDT FRI AUG 17 2018

COC061-180115-
/O.CON.KPUB.SV.W.0292.000000T0000Z-180818T0115Z/
Kiowa CO-
649 PM MDT FRI AUG 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHWESTERN KIOWA COUNTY...

At 648 PM MDT, a severe thunderstorm was located near Haswell, or 32
miles northeast of North La Junta, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Haswell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3827 10314 3835 10334 3852 10327 3853 10316
      3843 10296
TIME...MOT...LOC 0048Z 212DEG 20KT 3837 10321 

HAIL...1.00IN
WIND...60MPH
 
$$

28
085 
WWUS55 KPUB 180055
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
655 PM MDT FRI AUG 17 2018

COC061-180115-
/O.CON.KPUB.SV.W.0292.000000T0000Z-180818T0115Z/
Kiowa CO-
655 PM MDT FRI AUG 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHWESTERN KIOWA COUNTY...

At 655 PM MDT, a severe thunderstorm was located near Haswell, or 35
miles northeast of North La Junta, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Haswell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3831 10309 3838 10331 3852 10327 3853 10316
      3843 10296
TIME...MOT...LOC 0055Z 215DEG 24KT 3841 10317 

HAIL...1.00IN
WIND...60MPH
 
$$

28

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 3:42 PM MDT, 2 hours 42 minutes earlier.

Area forecast discussion, Aug 17, 3:42 PM MDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
342 PM MDT Fri Aug 17 2018

.SHORT TERM...(This evening through Saturday)
Issued at 342 PM MDT Fri Aug 17 2018

...Storms with Increasing Severe Threat on Saturday...

Today's round of storms are underway and increasing.  The trailing
edge of a weak shortwave to the north may be providing an assist to
the storms over the immediate Pikes Peak Region.  Farther south, the
wave is likely having little impact.  However, moisture is ample
with surface dewpoints all across the plains in the upper 50s to
middle 60s.  The dewpoint at KPUB this afternoon has been hovering
around 65-66 degrees...which is about as high as it ever get pre-
storm.  Same deal at KCOS...with a dewpoint of 62...about as high as
you see it pre-storm.   Clutter streamers on radar indicate well
defined southeast flow into the storms along the Palmer Divide right
now.  This flow will feed moisture-laden air into the storms across
El Paso County.  Have had some quarter to golf ball size hail from
warned-storms over El Paso County so far.  Additional concerns will
be heavy rain and urban flooding as storms move across the urban
areas.  Main concerns from storms farther south this evening will be
locally heavy rain due to ample moisture and slow/backbuilding storm
motions.  Burn scars, as usual, will be of particular concern with
regard to the flash flood threat this evening.  High resolution
models show storms continuing east across the plains through the
evening hours, largely clearing the state by around midnight.

Saturday continues to look like a more organized, higher severe
threat day.  A fairly strong shortwave will move through during peak
heating in a high CAPE environment.  This should be a good trigger
for convection that may organize into a squall line across the
plains, most likely east of the I-25 corridor.

.LONG TERM...(Saturday night through Friday)
Issued at 342 PM MDT Fri Aug 17 2018

Recent model solutions continue to indicate that large-scale
lift and north-northeasterly surface surge pushing across
southeastern Colorado and then into northeastern New Mexico by
03Z Sunday combines with localized capes, LI's, deep layer shear
and precipitable water values nearing/exceeding 1600 J/KG, -7C, 40
knots and 1 inch respectively at times, which will allow strong
to severe thunderstorms(also capable of generating heavy rainfall
and localized flooding) to be ongoing/developing along and east of
the eastern mountains/Interstate 25 corridor Saturday afternoon
before shifting into the southeastern Colorado plains from later
Saturday afternoon into Saturday evening and will continue to
depict this potential in upcoming grids/zones.

Longer range models now suggest that decreased storm
activity(compared to the previous few days) should be realized
from Sunday into Tuesday morning as upper ridging building into
southern Colorado combines with forecast precipitable water values
along the Interstate 25 corridor decreasing to around 0.50 inches
at times(when compared to the rather impressive precipitable
water values near 1.25 inches today and tomorrow).

Then, rising precipitable water values in combination with
passing upper disturbances will allow for increased precipitation
chances over southern Colorado from later Tuesday into next
Friday and will portray in grids/zones.

Lastly, coolest conditions during the longer term are expected
Sunday and Monday, while warmest readings should be noted from
Wednesday into Friday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 342 PM MDT Fri Aug 17 2018

A weak upper level disturbance and ample moisture will keep
scattered thunderstorms going across the flight area into the
evening.  Another round of storms will move from west to east across
the flight area Saturday afternoon.  Those storms have the potential
to become organized into a squall line across the plains, mainly
east of the I-25 corridor, during the afternoon into the evening.

KCOS, KPUB and KALS will all see thunderstorms at or near the
terminals this evening.  Primary storm hazards will include
lightning, wind gusts to around 50 mph, locally heavy rain, and pea
to quarter size hail.  Low clouds will be possible again tonight at
the KCOS and KPUB terminals depending on how convective outflow
evolves this evening.  Each terminal will see another chance of
storms Saturday afternoon with slightly stronger winds and larger
hail possible.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

NONE.

&&
Hazardous weather outlook, Aug 17, 11:55 AM MDT, 6 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1155 AM MDT Fri Aug 17 2018

COZ058>089-093>099-181800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1155 AM MDT Fri Aug 17 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Thunderstorms that are developing over the mountains will
increase and spread eastward early this afternoon. Storms will
spread onto the I-25 corridor during the mid to late afternoon
hours before continuing east across the rest of the plains through
the evening hours.

A few storms along and east of the I-25 corridor may become
severe today, producing hail to the size of quarters and wind
gusts to 60 mph. Otherwise, the primary concerns with storms today
will be lightning, wind gusts to 50 mph, locally heavy rain, and
small hail. Additionally, storms that move across burn scars will
have the potential to produce flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Scattered strong to severe thunderstorms are expected across the
eastern mountains and plains Saturday afternoon and evening.
Possible storm hazards will include large hail, winds in excess
of 60 mph, heavy rain, and lightning. Additionally, storms that
track over burn scars will have the potential to produce flash
flooding. Storm chances will decrease Sunday and Monday, before
increasing again for the rest of the week. Primary storm threats
during the week will be lightning, locally heavy rain, wind gusts
to 50 mph, small hail, and burn scar flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible this afternoon and evening across much of the area.

50/50

In the hours before

Local storm report, Aug 17, 4:56 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
456 PM MDT FRI AUG 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HEAVY RAIN       6 W FOUNTAIN            38.68N 104.82W
08/17/2018  M2.06 INCH       EL PASO            CO   OTHER FEDERAL

&&
Local storm report, Aug 17, 5:00 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
500 PM MDT FRI AUG 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HEAVY RAIN       FOUNTAIN                38.69N 104.71W
08/17/2018  M1.80 INCH       EL PASO            CO   MESONET

            MESONET STATION FOUTN, FOUNTAIN.

&&
Local storm report, Aug 17, 5:02 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
502 PM MDT FRI AUG 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HEAVY RAIN       1 W COLORADO SPRINGS    38.83N 104.85W
08/17/2018  M1.64 INCH       EL PASO            CO   MESONET

            MESONET STATION KOAAC, 1 W COLORADO SPRINGS.

0438 PM     HEAVY RAIN       4 ENE AIR FORCE ACADEMY 39.03N 104.79W
08/17/2018  M1.44 INCH       EL PASO            CO   MESONET

            MESONET STATION CLDCC, 4 ENE AIR FORCE
            ACADEMY.

0432 PM     HEAVY RAIN       2 SE MONUMENT           39.07N 104.84W
08/17/2018  M1.02 INCH       EL PASO            CO   MESONET

            MESONET STATION E5317, 2 SE MONUMENT.

0430 PM     HEAVY RAIN       BEAR SPRINGS HILLS MET  37.54N 103.93W
08/17/2018  M1.36 INCH       LAS ANIMAS         CO   MESONET

            MESONET STATION BSMC2, BEAR SPRINGS HILLS
            MET STATION.

0357 PM     HEAVY RAIN       1 W COLORADO CITY       37.95N 104.87W
08/17/2018  M1.14 INCH       PUEBLO             CO   MESONET

            MESONET STATION CCYC2, 1 W COLORADO CITY.

&&
Local storm report, Aug 17, 5:32 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
532 PM MDT FRI AUG 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HEAVY RAIN       2 ENE FOUNTAIN          38.69N 104.68W
08/17/2018  M1.30 INCH       EL PASO            CO   NWS EMPLOYEE

&&
Local storm report, Aug 17, 5:46 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
546 PM MDT FRI AUG 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HEAVY RAIN       8 NW PINON              38.52N 104.72W
08/17/2018  M1.83 INCH       PUEBLO             CO   OTHER FEDERAL

&&
Special weather statement, Aug 17, 6:14 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
614 PM MDT FRI AUG 17 2018

COZ093-095-097-180030-
Las Animas Vicinity/Bent County CO-Western Kiowa County CO-
La Junta Vicinity/Otero County CO-
614 PM MDT FRI AUG 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTERO...SOUTHWESTERN
KIOWA AND NORTHWESTERN BENT COUNTIES UNTIL 630 PM MDT...

At 613 PM MDT, Doppler radar was tracking a strong thunderstorm near
Blue Lake, or 18 miles northeast of North La Junta, moving northeast
at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Blue Lake and Arlington.

LAT...LON 3809 10328 3818 10348 3843 10335 3829 10306
TIME...MOT...LOC 0013Z 211DEG 16KT 3820 10334

28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 6:14 PM MDTSpecial Weather StatementPUBBent16 min
Aug 17, 7:05 PM MDTSevere Thunderstorm WarningPUBKiowa40 min
Aug 17, 7:35 PM MDTAreal Flood AdvisoryPUBEl Paso115 min
Aug 17, 9:32 PM MDTAreal Flood AdvisoryPUBEl Paso94 min
Aug 18, 12:24 PM MDTSpecial Weather StatementPUBEl Paso51 min
Aug 18, 12:35 PM MDTSevere Thunderstorm WarningPUBEl Paso40 min
Aug 18, 1:10 PM MDTAreal Flood AdvisoryPUBCostilla, Huerfano3 hr
Aug 18, 1:20 PM MDTSpecial Weather StatementPUBHuerfano40 min
Aug 18, 1:45 PM MDTSpecial Weather StatementPUBPueblo45 min
Aug 18, 1:49 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas26 min
Aug 18, 2:12 PM MDTSevere Thunderstorm WarningPUBLas Animas31 min
Aug 18, 2:57 PM MDTSpecial Weather StatementPUBLas Animas33 min
Aug 18, 2:59 PM MDTSpecial Weather StatementPUB46 min
Aug 18, 3:21 PM MDTSevere Thunderstorm WarningPUBLas Animas39 min
Aug 18, 3:56 PM MDTSpecial Weather StatementPUBBaca49 min
Aug 18, 4:30 PM MDTSpecial Weather StatementPUBBaca45 min
Aug 18, 4:53 PM MDTSpecial Weather StatementPUBHuerfano52 min
Aug 18, 5:11 PM MDTSpecial Weather StatementPUBProwers49 min
Aug 18, 5:16 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers32 min
Aug 18, 5:44 PM MDTSpecial Weather StatementPUBProwers46 min
Aug 18, 5:53 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers30 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.